# SDR AU971349

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 8400105
- Condition: Separated
- Location: Nlg Drag Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG BRACE ACTUATOR SEPARATED FROM NOSE GEARWHEEL WELL STRUCTURE.
